MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was a communication issue with the amplifier and a bent pin on the field frame cable resulting in cancellation of the procedure.The field frame generator was not able to connect to the amplifier.Despite multiple restarts of the amplifier and display workstation, and after verifying all connections, it was found that one of the pins on the field frame cable was broken.The cable and field frame were exchanged but the issue did not resolve.The system was switched to navx mode, however the catheters were not visible.It is alleged that the amplifier was causing the issue.Due to the issue not being resolved, the procedure was cancelled.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensite x amplifier was received for evaluation.Visual inspection revealed the front ports, rear ports, and chassis show signs of wear consistent with use over time.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, wet lab, patient reference sensors (prs-a single, prs-p triple), tacticath sensor enabled catheter, and an advisor hd grid catheter; were all connected into a magnetic tracker study.As the magnetics were attached a tool error condition appeared ¿fg-0 communications fault¿, followed by a ¿tool error, 13.¿.These symptoms were isolated to the scu (sensor control unit), by means of temporary replacement.The field reported event was able to be duplicated by magnetic testing.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to the scu.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23376251
Report Number2184149-2025-00167
Device Sequence Number8870881
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8953708
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8953708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ X FIELD FRAME CABLE
Patient SexUnknown